# SDR R61A201408050961

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N195WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- Aircraft time: 11,329 hours, 11,223 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT WHEN THE GEAR WERE RETRACTED,  THE RT GEAR AND THE AFT GEAR DOOR DID NOT RETRACT. CREW FOLLOWED QRH AND CYCLED THE GEAR DOWN.  DID NOT DECLARE AN EMERGENCY AND RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.   MAINTENANCE PERFORMED ALTERNAT BLEEDING OS SYSTEM 2 IAW AMM AND ACFT OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
